How much Juverderm is typically needed in the lips for a refreshed natural look?

  • beth61
  • 4 months ago

I recently had juverderm xc injected in my lips.  Dr. used a little less than one syringe.  It looked great when I left office.  As week progressed I developed sagging on each side of my top lips.  It felt like jowels hanging on top of my bottom lip.  Went back after two weeks and dr. injected my lips with vitrase.  Said he never saw that happen before.  Was very nice.  Wants me to come back in two weeks and he will add just a "little" juverderm to my lips.  Says it will refresh them and help with the some of the vertical lines above my top lip.  As much as I would love to have my lips a little plumped, I want a natural look.  Not sure what to do.  Has anyone experienced anything like this and will it happen again no matter how much juverderm he injects?

Be the first to comment...

Please join RealSelf or sign in.

Comments (0)